# SDR ABXA9800709

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754220503
- Condition: Cracked
- Location: Bs 180-200
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 31L SPLICE FITTING IS CRACKED AT STATION 180 - 200.  REPLACED SPLICE FITTING IAW DC8 SRM 51-11-20D.
